# SDR C2XA09TY026

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 658
- Aircraft time: 17,763 hours, 9,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY AFT LIGHT INOP.  R&R FUSE ON NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECK GOOD IAW EMB 145 VCMM 33-21-70.  ACFT RELEASED AND RETURNED TO SERVICE.
